# SDR IPXA09156200

- Difficulty date: May 28, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,649 hours, 3,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-5YR, AFT BULK CARGO PIT HAS ONE PUNCTURE ON THE FLOOR PANEL 161GF, PREVIOUSLY REPAIRED IAW AMM, NOT APPROVED FOR STRUCTURAL REPAIRS, REPAIR IAW EO A300-5320-16407-C APP D. FABRICATED FLOOR PANEL 161GF IAW EO A300-5320-16407-C APP D.
